# SDR DL733991180

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 15 20 22 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT EMERGENCY PATH LIGHTS INOP IN SEATS 15, 20, 22, 23.  FOUND WIRES PULLED FROM CONNECTOR AT EACH LOCATION UNDER SEAT NEXT TO LIGHT ASSY.  SECURED SAME, CHECKS OK.
